# SDR SWAA2012071905966

- Difficulty date: June 26, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 44,042 hours, 25,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A10000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL WEB CRACKED AT BS 663, BETWEEN RBL 24.75 TO RBL 45.50.  REPAIRED WEB PER EA.
